# SDR FDEA201003160961

- Difficulty date: March 16, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 651986310
- Condition: Cracked
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT AFT STIFFNER NOSE TRUNNION SUPPORT.  NO WORK ACCOMPLISHED ON THIS WORK CARD. REPLACEMENT OF STIFFENER ACCOMPLISHED ON SNRM NR N00463, WORK ORDER NR 00047694, SDR TRACKING NR 10-0807.
